IJPAM: Volume 106, No. 4 (2016)

SOLVING SYSTEM OF HIGHER-ORDER LINEAR
DIFFERENTIAL EQUATIONS ON
THE LEVEL OF OPERATORS

Srinivasarao Thota$^1$, Shiv Datt Kumar$^2$
$^1$Department of Mathematics
Motilal Nehru National Institute of Technology Allahabad
Allahabad, Uttar Pradesh 211004, INDIA


Remark. This article has been retracted (date: 11-03-2016) from managing editor. Reason: duplicate publication (a mistake in printing house), see http://ijpam.eu/contents/2016-106-1/2/index.html

Download paper from here.





Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 106
Issue: 4
Pages: 977 - 987


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).